# SDR 96ZZZX808

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18AF
- Make and model: Piper PA-42
- Aircraft serial: 428001063
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 56676002
- Condition: Cracked
- Location: Fuselage Side
- Part time: 3,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PIPER SB 984, INSPECTION OF FUSELAGE SIDE WINDOWS, FOUND ALL WINDOWS HAD CRACKS IDENTIFIED IN SB 984. ALL BUT 3 WERE BEYOND LIMITS.  ALL COCKPIT AND SIDE WINDOWS WERE REPLACED WHEN PARTS BECAME AVAIILABLE.  SUBMITTER SUGGESTS C/W MANDATORY SB 984 AS SOON AS POSSIBLE.  CRACKS ARE NOT VISIBLE WITHOUT PROPER INSPECTION TOOL CALLED OUT IN SERVICE BULLETIN.
